一类四阶两点边值问题正解的存在性与多解性
Existence and Multiplicity of Positive Solutions for a Fourth-Order Two-Point Boundary Value Problem

作者: 余 立 :南京航空航天大学理学院,南京;

关键词: 两点边值问题正解上下解方法拓扑度Two-Point Boundary Problem Positive Solutions Lower and Upper Solutions Topological Degree

摘要:
本文讨论非线性四阶两点边值问题。正解的存在性与多解性,其中为参数。运用上下解方法和拓扑度理论,在非线性项满足较弱条件时,获得了上述问题正解及多个正解的存在性。

Abstract:
In this paper, using the lower and upper solution methods and the topological degree theory, we study the fourth-order two-point boundary value problem , , ,with nonhomogeneous boundary condition, where >0 is a parameter,. Under a weaker condition on ƒ , we obtain the exis- tence of a positive solution and multiple positive solutions for this class of problems.



Abstract:

文章引用: 余 立 (2013) 一类四阶两点边值问题正解的存在性与多解性。 理论数学, 3, 347-353. doi: 10.12677/PM.2013.36053

参考文献

[1] 吴红萍, 马如云 (2000) 一类四阶两点边值问题正解的存在性. 应用泛函分析学报, 2, 342-348.

[2] Ma, R.Y., Zhang, J.H. and Fu, S.M. (1997) The method of lower and upper solutions for fourth-order two-point boundary value problem. Journal of Mathematics Analysis and Application, 215, 415-422.

[3] 姚庆六 (2006) 一类非线性四阶三点边值问题的可解性. 山东大学学报: 理学版, 1, 11-15.

[4] 赵增勤, 孙忠民 (2009) 一类四阶奇异半正Sturm-Liouville边值问题的正解. 系统科学与数学, 3, 378-388.

[5] 杨变霞, 路艳琼,陈瑞鹏 (2011) 一类四阶两点边值问题正解的存在性. 纯粹数学与应用数学, 2, 273-280.

[6] 郭大钧, 孙经先, 刘兆理 (2006) 非线性常微分方程的泛函方法.山东科技出版社, 济南.

[7] 徐登洲, 马如云 (2008) 线性微分方程的非线性扰动.科学出版社, 北京.

[8] 郭大钧 (2003) 非线性泛函分析(第2版). 山东科学技术出版社, 济南.

[9] Wang, H.Y. (1994) Multiple positive solutions of some boundary value problems. Journal of Mathematics Analysis and Application, 184, 640-648.

分享
Top